# SDR UALA2013040802310

- Difficulty date: April 5, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,360 hours, 13,924 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 66
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWS INOP LIGHT DOES NOT TEST.  REPLACED WX RADAR CONT PANEL, OPS CHECK NORMAL.
